Alert archive / Indiana / Tornado Warnings in 2013

Tornado Warning 26, NWS Indianapolis, IN

November 17, 20134 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at Nov 17, 2013, 3:10 PM EST for 4 counties in Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 3:10 PM EST (20:10 UTC)
Expired
Nov 17, 2013, 3:45 PM EST
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hendricks County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 3:19 PM ESTTSTM WND DMGDarlington, INTELEPHONE POLES DOWN AT 1350 E AND 850 W
Nov 17, 3:36 PM ESTTSTM WND GST 60New Ross, INSR 136

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 11:20 AM ESTTornado Watch PDSSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WFUS53 KIND 172010
TORIND
INC063-107-121-133-172045-
/O.NEW.KIND.TO.W.0026.131117T2010Z-131117T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  EAST CENTRAL PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 345 PM EST

* AT 306 PM EST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES NORTHEAST OF ROCKVILLE...AND MOVING
  NORTHEAST AT 70 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  CRAWFORDSVILLE...NEW MARKET...CARPENTERSVILLE...ROACHDALE...
  LADOGA...NORTH SALEM...NEW ROSS AND DARLINGTON.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 32 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4022 8682 4022 8681 4002 8669 3993 8669
      3992 8663 3979 8655 3978 8706 3988 8713
TIME...MOT...LOC 2010Z 241DEG 68KT 3989 8699

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

LEE/RYAN
1 follow-up statement
490 
WWUS53 KIND 172026
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EST SUN NOV 17 2013

INC063-121-133-172036-
/O.CAN.KIND.TO.W.0026.000000T0000Z-131117T2045Z/
PUTNAM IN-PARKE IN-HENDRICKS IN-
326 PM EST SUN NOV 17 2013

...THE TORNADO WARNING FOR NORTHWESTERN HENDRICKS...EAST CENTRAL
PARKE AND NORTHERN PUTNAM COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4002 8669 3990 8670 3987 8669 3986 8693
      3987 8701 3993 8703 4022 8682 4021 8681
TIME...MOT...LOC 2026Z 241DEG 68KT 4000 8669

$$

INC107-172045-
/O.CON.KIND.TO.W.0026.000000T0000Z-131117T2045Z/
MONTGOMERY IN-
326 PM EST SUN NOV 17 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY
COUNTY UNTIL 345 PM EST...

AT 321 PM EST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF CRAWFORDSVILLE...AND MOVING
NORTHEAST AT 80 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4002 8669 3990 8670 3987 8669 3986 8693
      3987 8701 3993 8703 4022 8682 4021 8681
TIME...MOT...LOC 2026Z 241DEG 68KT 4000 8669

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Nov 17, 2:42 PM EST, 28 minutes earlier.

Area forecast discussion, Nov 17, 2:42 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EST SUN NOV 17 2013

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 242 PM EST SUN NOV 17 2013

COOLER AND DRIER AIR WILL FLOW IN BEHIND THE STRONG COLD FRONT
TONIGHT ENDING ANY LINGERING RAIN. HIGH PRESSURE WILL PROVIDE DRY
CONDITIONS INTO WEDNESDAY. A SERIES OF COLD FRONTS WILL THEN BRING
CHANCES FOR RAIN WEDNESDAY NIGHT INTO SATURDAY. BEHIND THE FRONTS
WILL COME MUCH COLDER AIR BY SUNDAY.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 242 PM EST SUN NOV 17 2013

LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO PUSH VERY QUICKLY
EAST ACROSS CENTRAL INDIANA THIS AFTERNOON. ATMOSPHERE CONTINUES TO
FAVOR SEVERE STORMS AND TORNADOES. WILL CONTINUE TO HIGHLIGHT
THREAT THIS AFTERNOON AND GO WITH HIGH POPS WITH THE LINE.

BY 00Z ONLY EXPECT FAR EAST PART OF THE FORECAST AREA TO HAVE
CHANCES FOR RAIN AS LINE IS MOVING VERY QUICKLY AND LITTLE
ACTIVITY IS ALONG THE FRONT ITSELF. WILL GO CHANCE POPS THERE FOR
A COUPLE OF HOURS PAST 00Z AND DRY ELSEWHERE.

UPSTREAM OBSERVATIONS SHOW STRONG WIND GUSTS OVER 40 KTS WITH
FRONTAL PASSAGE. ALSO EXPECT STRONGER WINDS ALOFT TO MIX DOWN WITH
COLD ADVECTION THIS EVENING. THUS WILL CONTINUE WITH WIND ADVISORY
THROUGH 02Z. GUSTY WINDS BELOW ADVISORY CRITERIA WILL CONTINUE
INTO THE OVERNIGHT WITH THE COLD ADVECTION.

SKIES CLEAR QUICKLY BEHIND THE FRONT BUT SOME LOWER CLOUDS MIGHT
SNEAK IN TO THE NORTHEAST FORECAST AREA IN THE COLD ADVECTION.
STILL EXPECT OVERALL CONDITIONS TO BE CLEAR TO PARTLY CLOUDY
THOUGH.

A MODEL BLEND LOOKS GOOD FOR TEMPERATURES TONIGHT GIVEN THE COLD
ADVECTION.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 242 PM EST SUN NOV 17 2013

FOCUS IS ON SKY/WIND MONDAY THEN ON CHANCES FOR RAIN ON WEDNESDAY.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

STILL EXPECT BREEZY CONDITIONS ON MONDAY WITH A DECENT PRESSURE
GRADIENT REMAINING ACROSS THE AREA. GUSTS AROUND 30 MPH ARE
POSSIBLE ESPECIALLY NORTHEAST AS STRONGER WINDS ALOFT MIX DOWN.

EXPECT SOME CUMULUS CLOUDS TO DEVELOP IN THE COLD ADVECTION ACROSS
THE NORTHEAST FORECAST AREA /WHERE COLDEST TEMPERATURES ALOFT WILL
BE/. WILL GO PARTLY CLOUDY THERE AND MOSTLY SUNNY ELSEWHERE ON
MONDAY. TRENDED TOWARD THE COLDER SIDE OF GUIDANCE GIVEN THE COLD
ADVECTION.

HIGH PRESSURE WILL THEN BUILD IN AND CONTINUE TO DRY CONDITIONS
THROUGH TUESDAY NIGHT. WITH THE DRY AIR SKIES WILL BE MOSTLY
CLEAR. FOR TEMPERATURES GENERALLY WENT CLOSE TO MOS.

MOISTURE BEGINS TO INCREASE ON WEDNESDAY AHEAD OF AN APPROACHING
FRONT. BEST LIFT REMAINS WEST OF THE FORECAST AREA WHERE STRONGER
850MB WINDS WILL BE. WITH MAINLY MID AND HIGH LEVEL MOISTURE AND
ONLY WEAK LIFT ACROSS THE AREA...CONTINUED WITH A DRY FORECAST
WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

ISSUED AT 142 PM EST SUN NOV 17 2013

EXTENDED MODELS AND ENSEMBLES IN GOOD AGREEMENT THAT SEPARATE
FRONTAL SYSTEMS AND FAST MOIST PACIFIC FLOW ALOFT ARE EXPECTED TO
RESULT IN NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND SHOWER
CHANCES WEDNESDAY NIGHT THROUGH SATURDAY. THEN...HIGH PRESSURE WILL
BUILD IN FROM THE CANADIAN PRAIRIES WHICH SHOULD KEEP THE REMAINDER
OF NEXT WEEKEND DRY WITH BELOW NORMAL TEMPERATURES. REGIONAL
ALLBLEND IS HANDLING THINGS WELL.

&&

.AVIATION /DISCUSSION FOR THE 171800Z TAF ISSUANCE/...

ISSUED AT 1127 AM EST SUN NOV 17 2013

STRONG LOW PRESSURE SYSTEM WAS SPAWNING SUPERCELL THUNDERSTORMS
ACROSS ILLINOIS AND MISSOURI LATE THIS MORNING. ADDITIONAL AFTERNOON
SUPERCELL DEVELOPMENT IS EXPECTED ACROSS CENTRAL INDIANA THIS
AFTERNOON FOLLOWED BY A LINE OF SEVERE STORMS. THE BEST TIMING FOR
THE LINE...WHICH WILL BE JUST AHEAD OF THE FRONT...WILL BE IN THE
LAF AND HUF AREAS AROUND 19Z-21Z AND IND AND BMG AROUND 20-22Z.
CONFIDENCE IS GOOD REGARDING THE TIMING OF THIS SQUALL LINE.
SO...WILL START WITH VCTS AND THEN GO WITH TEMPO THUNDERSTORMS FOR 2
HOURS WITH SEVERE GUSTS TO 50 KNOTS FROM THE SOUTHWEST AS STORM
MOTION IS EXPECTED TO BE SOUTHWEST AT 50 KNOTS OR MORE. SOUTH AND
SOUTHWEST GRADIENT WINDS ALONE SHOULD GUST TO 35 KNOTS OR MORE WITH
SUSTAINED WINDS NEAR 25 KNOTS. MVFR AND POSSIBLY IFR CONDITIONS IN
STORMS WILL IMPROVE TO VFR AS THE FRONT MOVES THROUGH WITH CLEARING
LATE IN THE EVENING. SHOULD ONLY SCATTERED DIURNAL CU TOMORROW AFTER
16Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Nov 17, 8:20 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
820 AM EST SUN NOV 17 2013

INZ021-028>031-035>049-051>057-060>065-067>072-181330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
820 AM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY. WINDY
CONDITIONS ARE ALSO EXPECTED OUTSIDE OF STORMS.

HAZARDS: TORNADOES...DAMAGING WINDS...AND LARGE HAIL WITH THE
THUNDERSTORMS. WIND GUSTS OF 50 MPH OUTSIDE OF STORMS.

TIMING: BEST CHANCES FOR SEVERE STORMS BEGIN NEAR NOON IN WESTERN
INDIANA WITH THE THREAT ENDING NEAR 7 PM IN EASTERN INDIANA. NON
THUNDERSTORM WIND GUSTS TO 50 MPH ARE EXPECTED FROM NOON - 9 PM.

DISCUSSION: A STRENGTHENING DYNAMIC LOW PRESSURE SYSTEM WILL MOVE
FROM THE PLAINS THROUGH THE UPPER MIDWEST TODAY BRINGING SEVERE
WEATHER TO INDIANA WITH ITS COMBINATION OF STRONG FORCING AND
WIND SHEAR ACTING ON A MOIST AND SOMEWHAT UNSTABLE AIR MASS.

SCATTERED SEVERE STORMS WILL DEVELOP AHEAD OF THE FRONT BY LATE
MORNING TO EARLY AFTERNOON WITH THE POTENTIAL FOR LONG TRACK LONG-
LIVED STRONG AND VIOLENT TORNADOES...ALONG WITH DAMAGING WINDS
AND LARGE HAIL.

A SQUALL LINE SHOULD DEVELOP ALONG THE COLD FRONT BY LATE MORNING
OR EARLY AFTERNOON OVER ILLINOIS AND MOVE INTO WESTERN INDIANA
BEFORE MID-AFTERNOON AND RACE ACROSS THE STATE...EXITING THE EAST
BY EARLY EVENING. THIS SQUALL LINE WILL PRODUCE DAMAGING WIND
GUSTS AND ALSO TORNADOES.

WITH THE LOW STRENGTHENING AS IT PASSES TO THE NORTH OF THE AREA
EXPECT TO SEE WIND GUSTS OF 50 MPH ESPECIALLY FOR A FEW HOURS
AFTER THE COLD FRONT PASSES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL BRING QUIET WEATHER THROUGH
MIDWEEK. THEN A SERIES OF UPPER WAVES WILL BRING CHANCES FOR RAIN
TO THE AREA FROM LATE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED...POSSIBLY THIS MORNING AND DEFINITELY
THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Local storm report, Nov 17, 2:35 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
235 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND GST     COVINGTON               40.14N  87.39W
11/17/2013  E55 MPH          FOUNTAIN           IN   EMERGENCY MNGR

            POWER LINES ARE DOWN. POSSIBLE POWER OUTAGES.

0233 PM     HAIL             COVINGTON               40.14N  87.39W
11/17/2013  E0.25 INCH       FOUNTAIN           IN   EMERGENCY MNGR

&&

MMB
Local storm report, Nov 17, 2:38 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
238 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TORNADO          PERRYSVILLE             40.05N  87.44W
11/17/2013                   VERMILLION         IN   TRAINED SPOTTER

            TORNADO REPORTED AT I-74 AND IN 63. TREE LIMBS DOWN.

&&

MMB
Local storm report, Nov 17, 3:01 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     LAFAYETTE               40.41N  86.87W
11/17/2013  E60 MPH          TIPPECANOE         IN   TRAINED SPOTTER

            US 231 AND SR 26

&&

MMB
Local storm report, Nov 17, 3:05 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     3 E VEEDERSBURG         40.11N  87.20W
11/17/2013  U0 MPH           FOUNTAIN           IN   TRAINED SPOTTER

            SEMI BLOWN OVER ON I-74 MILE MARKER 17

&&

MMB
Local storm report, Nov 17, 3:07 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
307 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND GST     DAYTON                  40.38N  86.78W
11/17/2013  M82 MPH          TIPPECANOE         IN   AMATEUR RADIO

            NO DAMAGE REPORTED

&&

CORRECTED REMARKS

MMB
Local storm report, Nov 17, 3:09 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     FUNNEL CLOUD     ROCKVILLE               39.77N  87.23W
11/17/2013                   PARKE              IN   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED

&&

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:21 AM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren39 min
Nov 17, 2:11 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren34 min
Nov 17, 2:15 PM ESTTornado WarningINDFountain, Parke, Vermillion, Warren30 min
Nov 17, 2:27 PM ESTTornado WarningINDFountain, Montgomery, Tippecanoe, Warren33 min
Nov 17, 2:34 PM ESTTornado WarningINDFountain, Parke, Vermillion26 min
Nov 17, 2:44 PM ESTTornado Warning Tornado observedINDKnox31 min
Nov 17, 2:46 PM ESTTornado WarningINDClay, Greene, Owen, Sullivan, Vigo29 min
Nov 17, 2:50 PM ESTTornado WarningINDCarroll, Clinton, Tippecanoe25 min
Nov 17, 2:53 PM ESTTornado WarningINDFountain, Montgomery, Parke, Putnam, Vermillion37 min
Nov 17, 3:08 PM ESTTornado WarningINDCarroll, Howard37 min
Nov 17, 3:15 PM ESTTornado Warning Tornado observedINDDaviess, Knox, Martin30 min
Nov 17, 3:17 PM ESTTornado WarningINDClinton, Howard, Madison, Tipton28 min
Nov 17, 3:26 PM ESTTornado WarningINDFountain, Montgomery, Parke, Putnam34 min
Nov 17, 3:28 PM ESTTornado WarningINDBoone, Clinton, Hendricks, Montgomery32 min
Nov 17, 3:40 PM ESTTornado Warning Tornado observedINDDaviess, Greene, Lawrence, Martin, Monroe35 min
Nov 17, 3:43 PM ESTTornado WarningINDBoone, Clinton, Hamilton, Tipton32 min
Nov 17, 3:52 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Morgan, Rush and 1 more38 min
Nov 17, 4:05 PM ESTTornado WarningINDHamilton, Howard, Madison, Tipton25 min
Nov 17, 4:10 PM ESTSevere Thunderstorm WarningINDBrown, Greene, Hancock, Hendricks, Johnson, Marion and 5 more35 min
Nov 17, 4:10 PM ESTTornado WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe35 min
Nov 17, 4:16 PM ESTTornado WarningINDDaviess, Knox, Martin29 min
Nov 17, 4:20 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more25 min
Nov 17, 4:24 PM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Marion, Randolph51 min
Nov 17, 4:25 PM ESTTornado WarningINDDelaware, Madison20 min
Nov 17, 4:29 PM ESTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more31 min
Nov 17, 4:30 PM ESTAreal Flood AdvisoryINDHancock, Hendricks, Johnson, Marion, Morgan3 hr
Nov 17, 4:43 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more47 min
Nov 17, 4:45 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Lawrence and 2 more45 min
Nov 17, 4:46 PM ESTTornado WarningINDDecatur, Jennings29 min
Nov 17, 4:54 PM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Marion, Randolph and 2 more66 min
Nov 17, 5:08 PM ESTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby52 min
Nov 17, 5:21 PM ESTSevere Thunderstorm WarningINDBartholomew, Daviess, Decatur, Jackson, Jennings, Lawrence and 1 more39 min

Nearby

Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.